Browse by Journals

One level up ...
Export as [RSS feed] RSS 1.0 [RSS2 feed] RSS 2.0
Group by: Year | Person
Jump to: 2020
Number of items: 1.

2020

DeMark, David ; Hindes, Wade ; Jones, Rafe ; Misplon, Moses ; Stoll, Michael ; Stoneman, Michael:
Eventually stable quadratic polynomials over ℚ.
In: New York Journal of Mathematics. Vol. 26 (2020) . - pp. 526-561.
ISSN 1076-9803

This list was generated on Mon Apr 15 17:23:40 2024 CEST.
[Top of page]
Use this URL to embed this page in external websites:
https://eref.uni-bayreuth.de/cgi/exportview/journal/New_York_Journal_of_Mathematics/XML/New_York_Journal_of_Mathematics.xml